Hello and thank you for contacting Just Answer:
I am sorry that you are starting to feel like you are slipping into depression again.
Isolating yourself and withdrawing deeper into yourself are definitely signs of a re-occuring depression. Relapse in people diagnosed with depression is very common. It is also common for ssri antidepressants, like paxil, to lose their effectiveness over time.
I think that if you found it helpful in the past to talk to someone like a psychotherapist, then it is a good idea to try that again. It may not have to be long term, sometimes people see their therapist for maintenance sessions just to check in.
It might be time to change or add
something to your paxil. If you do decide to stop it, please be careful as the withdrawal from paxil can be difficult. Be sure to discuss this with your prescriber so that you wean off or change safely.
I can understand that you would like to feel like you without medication or alcohol. This may be possible at some time, but, now is probably not the time as you feel yourself getting worse.
I hope this is helpful and that your family will support you in getting the help you need.
Thank you,Please press accept so that your expert will receive credit for this response. Positive feedback is much appreciated.